# SDR USAA2010092292072

- Difficulty date: September 22, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 61,241 hours, 36,065 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: 65537448
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C20 - MAJOR REPAIR - CRACK ON LEFT AFT VERTICAL STABILIZER ATTACH FITTING DRAG ANGLE AT BS 1016, VERT FIN STA 0.  REPAIRED LEFT AFT VERTICAL STABILIZER ATTACH FITTING DRAG ANGLE AT BS 1016, VERT FIN STA 0 IAW TYPICAL REPAIR 53-80-30.
